MAUDE Adverse Event Report: CORDIS CORPORATION PRECISE PRO RX 7X30; STENT, CAROTID

CORDIS CORPORATION PRECISE PRO RX 7X30; STENT, CAROTID
Model Number PC0730XCE
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18088027 presented no issues during the manufacturing process that can be related to the reported event.This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, part of a precise pro rx 7x30 self-expanding stent (ses) had been released before it was taken out from the tray.The user tried to use the release sheath to tighten it, but it was unsuccessful.The procedure was completed with another unknown stent.There was no reported patient injury.The malfunction occurred during prep.There was no damage noted to the product packaging upon inspection prior to use.There was no difficulty removing the product from the packaging.The device was stored and prepped per the instructions for use (ifu).The device was opened in a sterile field.The user is trained to the device.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
-after further review of additional information received the following sections have been updated accordingly: d8, d9, g3, g6, h1, h2, h3, h6, and h10 part of a precise pro rx 7x30 self-expanding stent (ses) had been released before it was taken out from the tray.The user tried to use the release sheath to tighten it, but it was unsuccessful.The procedure was completed with another unknown stent.There was no reported patient injury.The malfunction occurred during prep.There was no damage noted to the product packaging upon inspection prior to use.There was no difficulty removing the product from the packaging.The device was stored and prepped per the instructions for use (ifu).The device was opened in a sterile field.The user is trained to the device.The product was returned for analysis.One non-sterile precise pro rx 7x30mm self-expanding stent (ses) delivery system was received for analysis inside a plastic bag.Neither the mentioned tray nor the original product packaging was returned for evaluation.Per visual analysis the valve of the unit was received partially open (not tightened) and the stent of the unit was received 5mm partially deployed.No other anomalies observed.Per dimensional analysis, the usable length of the stent delivery system was found within specification.Per functional analysis the tuohy borst valve of the stent delivery system was fully opened (loosen), and the stent deployment test was successfully performed by retracting the outer sheath while holding the inner shaft in a fixed position.The stent was fully unsheathed/expanded as expected.No anomalies found.A product history record (phr) review of lot 18088027 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent delivery system (sds)-ses-deployment difficulty - premature/during prep¿ was confirmed through analysis of the returned device.The exact cause of the event could not be determined during analysis.Unknown factors might have contributed to the observed stent partial deployment since, per as event reported, quote: ¿there was no damage noted to the product packaging upon inspection prior to use.There was no difficulty removing the product from the packaging.¿ according to the instructions for use, which are not intended as a mitigation of risk, ¿preparation of stent delivery system caution: the stent delivery system is shipped with the tuohy borst valve open.Be careful not to prematurely deploy the stent during preparation.Prep the device in the tray per instructions below.Close the tuohy borst valve prior to removing the device from the tray.A.Open the outer box to reveal the pouch containing the stent and delivery system.B.Check the temperature exposure indicator on the pouch to confirm that the black dotted pattern with a grey background is clearly visible.See warnings section.C.After careful inspection of the pouch looking for damage to the sterile barrier, carefully peel open the pouch and remove the tray.If it is suspected that the sterility or performance of the device has been compromised, the device should not be used.D.While in the tray, attach a stopcock to the y connection on the tuohy borst valve.E.Attach a 5-cc syringe filled with heparinized saline to the open stopcock and apply positive pressure until saline weeps from the proximal end of the tuohy borst valve.Lock the tuohy borst valve.F.Close the stopcock attached to the tuohy borst y connection.G.Extract the stent delivery system from the tray.Examine the device for any damage.Evaluate the distal end of the catheter to ensure that the stent is contained within the outer sheath.Do not use if the stent is partially deployed.If a gap between the catheter tip and outer sheath tip exists, open the tuohy borst valve and gently pull the inner shaft in a proximal direction until the gap is closed.Lock the tuohy borst valve after the adjustment by rotating the proximal valve end in a clockwise direction.¿ neither the phr review nor the product analysis suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.

Brand Name
PRECISE PRO RX 7X30
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key15950726
Report Number9616099-2022-06145
Device Sequence Number15093503
Product Code NIM
UDI-Device Identifier20705032062388
UDI-Public(01)20705032062388(17)240131(10)18088027
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberPC0730XCE
Device Catalogue NumberPC0730XCE
Device Lot Number18088027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN STENT
Patient SexUnknown